MAUDE Adverse Event Report: Teleflex Medical LLC Manta Vascular Closure Device 18F; DEVICE, HEMOSTASIS, VASCULAR

Teleflex Medical LLC Manta Vascular Closure Device 18F; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number 2115
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Perforation of Vessels (2135); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).

Brand Name
Manta Vascular Closure Device 18F
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
Teleflex Medical LLC
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50788235
Report Number3003898360-2026-00403
Device Sequence Number18534257
Product Code MGB
UDI-Device Identifier10841156111335
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2115
Device Lot Number73M2500065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Reported.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale